# SDR ASAA2018062525330

- Difficulty date: June 25, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 39,323 hours, 11,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRANSITION PANEL IS CORRODED FROM ST5A 727A TO 760. GROUNDED - YES. REPLACED RT TRANSITION PANEL IAW SRM 53 00 53 2R 5 W 1 O .045 R .038 L 5 D.007.
